# SDR RAIA201409300001

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 34,319 hours, 30,700 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9801011
- Condition: Seized
- Location: Nr 1
- Part time: 21,840 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN CABIN AND COCKPIT DURING CLIMB, RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED AND REPLACED NR 1 ACM, OPS CHECKED GOOD.
